Alert archive / California / Wind Advisories in 2011

Wind Advisory 7, NWS Hanford, CA

February 15, 2011

NWS Hanford, CA issued this wind advisory at Feb 15, 2011, 1:00 PM PST. It took effect at Feb 16, 2011, 12:00 AM PST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2011, 1:00 PM PST (21:00 UTC)
In effect from
Feb 16, 2011, 12:00 AM PST
Expired
Feb 16, 2011, 8:07 PM PST
In force
20 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

216 
WWUS76 KHNX 152100
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
100 PM PST TUE FEB 15 2011

...WINTER STORM TO BRING GUSTY WINDS TO THE CENTRAL CALIFORNIA
INTERIOR LATE TONIGHT THROUGH WEDNESDAY EVENING...

.A POTENT WINTER STORM WILL BRING GUSTY WINDS TO THE CENTRAL
CALIFORNIA BEGINNING LATE TONIGHT. STRONG SOUTHEAST WINDS WILL
DEVELOP OVER THE WEST SIDE OF THE SAN JOAQUIN VALLEY AHEAD OF THE
COLD FRONT LATE TONIGHT...THEN TURN WESTERLY BEHIND THE FRONT
WEDNESDAY AFTERNOON. IN THE KERN COUNTY DESERTS...WINDS WILL
INCREASE WEDNESDAY MORNING WITH THE STRONGEST WINDS WEDNESDAY
AFTERNOON AND EARLY EVENING. WINDS WILL SUBSIDE BY MIDNIGHT
WEDNESDAY NIGHT AS THE COLD FRONT MOVES EAST OF THE AREA.

CAZ089-091-160500-
/O.NEW.KHNX.WI.Y.0007.110216T0800Z-110217T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
100 PM PST TUE FEB 15 2011

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM PST
WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY...WHICH IS
IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM PST WEDNESDAY. 

* WINDS: SOUTHEAST 10 TO 20 MPH WITH GUSTS UP TO 45 MPH WEDNESDAY
  MORNING...BECOMING NORTHWEST 15 TO 25 MPH WITH GUSTS TO AROUND
  45 MPH WEDNESDAY AFTERNOON AND EARLY EVENING.

* TIMING: WINDS WILL INCREASE AFTER MIDNIGHT TONIGHT AND CONTINUE
  THROUGH WEDNESDAY. WINDS WILL BEGIN TO SUBSIDE WEDNESDAY EVENING.

* LOCATIONS INCLUDE: AVENAL...COALINGA...NAVAL AIR STATION
  LEMOORE...RURAL AREAS ALONG AND WEST OF THE INTERSTATE 5
  CORRIDOR.

* IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. THE WINDS MAY CREATE AREAS OF BLOWING
  DUST UNTIL THE RAINS DAMPEN THE GROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-099-160500-
/O.NEW.KHNX.HW.A.0001.110216T1800Z-110217T0600Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
100 PM PST TUE FEB 15 2011

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR THE KERN COUNTY DESERTS. 

* WINDS: SOUTHWEST TO WEST WINDS 20 TO 30 MPH. GUSTS UP TO 45 MPH
  WEDNESDAY MORNING...INCREASING TO AROUND 60 MPH WEDNESDAY
  AFTERNOON AND EARLY EVENING.

* TIMING: WINDS WILL INCREASE WEDNESDAY MORNING...THEN CONTINUE
  THROUGH THE AFTERNOON AND EVENING BEFORE BEGINNING TO SUBSIDE IN
  THE LATE EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...CHINA LAKE NAVAL WEAPONS TEST CENTER.

* IMPACTS: MAJOR HIGHWAYS AFFECTED INCLUDE U.S. 395 AND HIGHWAYS
  14 AND 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

SANGER

WEATHER.GOV/HANFORD
5 follow-up statements
321 
WWUS76 KHNX 160429
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
829 PM PST TUE FEB 15 2011

...WINTER STORM TO BRING GUSTY WINDS TO THE CENTRAL CALIFORNIA
INTERIOR LATE TONIGHT THROUGH WEDNESDAY EVENING...

.A POTENT WINTER STORM WILL BRING GUSTY WINDS TO THE CENTRAL
CALIFORNIA BEGINNING LATE TONIGHT. STRONG SOUTHEAST WINDS WILL
DEVELOP OVER THE WEST SIDE OF THE SAN JOAQUIN VALLEY AHEAD OF THE
COLD FRONT LATE TONIGHT...THEN TURN WESTERLY BEHIND THE FRONT
WEDNESDAY AFTERNOON. IN THE KERN COUNTY DESERTS...WINDS WILL
INCREASE WEDNESDAY MORNING WITH THE STRONGEST WINDS WEDNESDAY
AFTERNOON AND EARLY EVENING. WINDS WILL SUBSIDE BY MIDNIGHT
WEDNESDAY NIGHT AS THE COLD FRONT MOVES EAST OF THE AREA.

CAZ089-091-161230-
/O.CON.KHNX.WI.Y.0007.110216T0800Z-110217T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
829 PM PST TUE FEB 15 2011

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
PST WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY...

A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY
REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM PST WEDNESDAY FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

* WINDS: SOUTHEAST 10 TO 20 MPH WITH GUSTS UP TO 45 MPH 
  WEDNESDAY MORNING...BECOMING NORTHWEST 15 TO 25 MPH WITH 
  GUSTS TO AROUND 45 MPH WEDNESDAY AFTERNOON AND EARLY 
  EVENING. 

* TIMING: WINDS WILL INCREASE AFTER MIDNIGHT TONIGHT AND 
  CONTINUE THROUGH WEDNESDAY. WINDS WILL BEGIN TO SUBSIDE 
  WEDNESDAY EVENING.

* LOCATIONS INCLUDE: LOS BANOS...AVENAL...COALINGA...NAVAL AIR
  STATION LEMOORE...AND MUCH OF THE INTERSTATE 5 CORRIDOR.

* IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. THE WINDS MAY CREATE AREAS OF BLOWING
  DUST UNTIL THE RAINS DAMPEN THE GROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-099-161230-
/O.CON.KHNX.HW.A.0001.110216T1800Z-110217T0600Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
829 PM PST TUE FEB 15 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR THE KERN COUNTY DESERTS. 

* WINDS: SOUTHWEST TO WEST WINDS 20 TO 30 MPH. GUSTS UP TO 45 
  MPH WEDNESDAY MORNING...INCREASING TO AROUND 60 MPH WEDNESDAY 
  AFTERNOON AND EARLY EVENING.

* TIMING: WINDS WILL INCREASE WEDNESDAY MORNING...THEN CONTINUE 
  THROUGH THE AFTERNOON AND EVENING BEFORE BEGINNING TO 
  SUBSIDE IN THE LATE EVENING. 

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...INYOKERN.

* IMPACTS: MAJOR HIGHWAYS AFFECTED INCLUDE U.S. 395 AND 
  HIGHWAYS 14 AND 58. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR STRONGER MAY OCCUR.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

BINGHAM

WEATHER.GOV/HANFORD
897 
WWUS76 KHNX 161038
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
238 AM PST WED FEB 16 2011

...WINTER STORM TO BRING GUSTY WINDS TO THE CENTRAL CALIFORNIA
INTERIOR THROUGH THIS EVENING...

.A POTENT WINTER STORM WILL BRING GUSTY WINDS TO THE CENTRAL
CALIFORNIA INTERIOR. STRONG SOUTHEAST WINDS WILL CONTINUE TO
STRENGTHEN OVER THE WEST SIDE OF THE SAN JOAQUIN VALLEY AHEAD OF
THE COLD FRONT THIS MORNING...THEN TURN WESTERLY BEHIND THE FRONT
THIS AFTERNOON. IN THE KERN COUNTY DESERT...WINDS WILL INCREASE
THIS MORNING WITH THE STRONGEST WINDS THIS AFTERNOON AND EARLY
EVENING. WINDS WILL SUBSIDE BY MIDNIGHT TONIGHT AS THE COLD FRONT
MOVES EAST OF THE AREA.

CAZ098-099-161900-
/O.UPG.KHNX.HW.A.0001.110216T1800Z-110217T0600Z/
/O.EXB.KHNX.WI.Y.0007.110216T1800Z-110217T0600Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
238 AM PST WED FEB 16 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
PST THIS EVENING FOR THE KERN COUNTY DESERTS. THE HIGH WIND WATCH
IS NO LONGER IN EFFECT FOR THE KERN COUNTY DESERTS. 


* WINDS: SOUTHWEST TO WEST WINDS 25 TO 35 MPH. GUSTS UP TO 45 MPH
  THIS MORNING...INCREASING TO 55 MPH DURING THIS AFTERNOON AND 
  EVENING.

* TIMING: WINDS WILL INCREASE THIS MORNING...THEN CONTINUE 
  THROUGH THE AFTERNOON AND EVENING BEFORE BEGINNING TO 
  SUBSIDE IN THE LATE EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST 

* IMPACTS: MAJOR HIGHWAYS AFFECTED INCLUDE U.S. 395 AND HIGHWAYS
  14 AND 58.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ089-091-161900-
/O.CON.KHNX.WI.Y.0007.000000T0000Z-110217T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
238 AM PST WED FEB 16 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING
FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY...

A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY
REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE WEST SIDE
OF THE SAN JOAQUIN VALLEY. 

* WINDS: SOUTHEAST 10 TO 20 MPH WITH GUSTS UP TO 45 MPH THIS
  MORNING...BECOMING NORTHWEST 15 TO 25 MPH WITH GUSTS TO AROUND
  45 MPH THIS AFTERNOON AND EARLY EVENING.

* TIMING: WINDS WILL CONTINUE THIS MORNING AND INTO THIS AFTERNOON.
  WINDS WILL BEGIN TO SUBSIDE THIS EVENING.

* LOCATIONS INCLUDE: AVENAL...COALINGA

* IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. THE WINDS MAY CREATE AREAS OF 
  BLOWING DUST UNTIL THE RAINS DAMPEN THE GROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BSO

WEATHER.GOV/HANFORD
563 
WWUS76 KHNX 161859
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1059 AM PST WED FEB 16 2011

...WINTER STORM TO BRING GUSTY WINDS TO THE CENTRAL CALIFORNIA
INTERIOR THROUGH THIS EVENING...

A POTENT WINTER STORM IS BRINGING GUSTY WINDS TO THE CENTRAL
CALIFORNIA INTERIOR. STRONG SOUTHWEST TO NORTHWEST WINDS WILL
CONTINUE OVER THE WESTERN SAN JOAQUIN VALLEY THIS AFTERNOON. IN
THE KERN COUNTY DESERT...WINDS WILL INCREASE THIS AFTERNOON AND
BEGIN TO SUBSIDE BY MIDNIGHT TONIGHT AS THE COLD FRONT MOVES EAST
OF THE AREA.

CAZ098-099-170300-
/O.CON.KHNX.WI.Y.0007.000000T0000Z-110217T0600Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
1059 AM PST WED FEB 16 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING
FOR THE KERN COUNTY DESERTS. 

* WINDS: SOUTHWEST TO WEST WINDS 25 TO 35 MPH. GUSTS UP TO 45
  MPH...INCREASING TO 55 MPH DURING THIS AFTERNOON AND EVENING.

* TIMING: THROUGH THE AFTERNOON AND EVENING BEFORE BEGINNING TO
  SUBSIDE IN THE LATE EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST 

* IMPACTS: MAJOR HIGHWAYS AFFECTED INCLUDE U.S. 395 AND 
  HIGHWAYS 14 AND 58. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ089-091-170300-
/O.CON.KHNX.WI.Y.0007.000000T0000Z-110217T0300Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
1059 AM PST WED FEB 16 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING
FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY...

A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY
REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE WEST SIDE
OF THE SAN JOAQUIN VALLEY. 

* WINDS: NORTHWEST 15 TO 25 MPH WITH GUSTS TO AROUND 45 MPH
  THROUGH THE AFTERNOON AND EARLY EVENING.

* TIMING: WINDS WILL CONTINUE INTO THIS AFTERNOON AND BEGIN TO
  SUBSIDE THIS EVENING.

* LOCATIONS INCLUDE: AVENAL...COALINGA

* IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. THE WINDS MAY CREATE AREAS OF 
  BLOWING DUST UNTIL THE RAINS DAMPEN THE GROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WP

WEATHER.GOV/HANFORD
576 
WWUS76 KHNX 162200
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
200 PM PST WED FEB 16 2011

...THE NEXT WINTER STORM TO BRING GUSTY WINDS TO THE CENTRAL
CALIFORNIA INTERIOR THURSDAY...

ANOTHER POTENT WINTER STORM WILL BRING GUSTY WINDS TO THE CENTRAL
CALIFORNIA INTERIOR THURSDAY. IN THE KERN COUNTY DESERT...WINDS
WILL INCREASE THIS AFTERNOON AND BEGIN TO SUBSIDE BY MIDNIGHT
TONIGHT AS THE COLD FRONT MOVES EAST OF THE AREA. ON THE WEST SIDE
OF THE SAN JOAQUIN VALLEY...SOUTH WINDS WILL INCREASE THURSDAY
AHEAD OF THE NEXT STORM.

CAZ089-091-170600-
/O.CAN.KHNX.WI.Y.0007.000000T0000Z-110217T0300Z/
/O.NEW.KHNX.WI.Y.0008.110217T1900Z-110218T0400Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
200 PM PST WED FEB 16 2011

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PST THURSDAY FOR
THE WEST SIDE OF THE SAN JOAQUIN VALLEY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY...WHICH IS
IN EFFECT FROM 11 AM TO 8 PM PST THURSDAY. THE WIND ADVISORY HAS
BEEN CANCELLED FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. 

WINDS ASSOCIATED WITH THE FIRST STORM HAVE SUBSIDED BELOW ADVISORY
LEVELS. WINDS WILL INCREASE AGAIN THURSDAY AHEAD OF THE NEXT STORM.

* WINDS: INCREASING TO SOUTHEAST 15 TO 25 MPH WITH GUSTS TO AROUND
  45 MPH BY MIDDAY THURSDAY...ESPECIALLY BELOW THE PASSES...AND
  CONTINUING THROUGH SUNSET BEFORE DIMINISHING.

* TIMING: WINDS WILL INCREASE THURSDAY MORNING AND CONTINUE INTO
  THE AFTERNOON AND BEGIN TO SUBSIDE THURSDAY EVENING.

* LOCATIONS INCLUDE: AVENAL...COALINGA...NAVAL AIR STATION
  LEMOORE....PACHECO PASS...COTTONWOOD PASS. 

* IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. THE WINDS MAY CREATE AREAS OF BLOWING
  DUST UNTIL THE RAINS DAMPEN THE GROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ098-099-170600-
/O.CON.KHNX.WI.Y.0007.000000T0000Z-110217T0600Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
200 PM PST WED FEB 16 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING
FOR THE KERN COUNTY DESERTS. 

* WINDS: SOUTHWEST TO WEST WINDS 25 TO 35 MPH. GUSTS UP TO 55 MPH
  THIS AFTERNOON AND EVENING...ESPECIALLY BELOW THE PASSES.

* TIMING: THROUGH THE AFTERNOON AND EVENING BEFORE BEGINNING TO 
  SUBSIDE IN THE LATE EVENING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...CHINA LAKE NAVAL WEAPONS TEST CENTER.

* IMPACTS: MAJOR HIGHWAYS AFFECTED INCLUDE U.S. 395 AND 
  HIGHWAYS 14 AND 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
400 
WWUS76 KHNX 170407
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
807 PM PST WED FEB 16 2011


CAZ098-099-170515-
/O.CAN.KHNX.WI.Y.0007.000000T0000Z-110217T0600Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
807 PM PST WED FEB 16 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY FOR THE KERN COUNTY DESERTS. 

WINDS HAVE DIMINISHED THIS EVENING. SOUTHWEST TO WEST WINDS OF 20
TO 30 MPH WILL CONTINUE AT TIMES HOWEVER...BUT GUSTS TO 45 MPH OR
HIGHER ARE NO LONGER EXPECTED.


$$

CAZ089-091-171215-
/O.CON.KHNX.WI.Y.0008.110217T1900Z-110218T0400Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
807 PM PST WED FEB 16 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PST
THURSDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY...

A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY
REMAINS IN EFFECT FROM 11 AM TO 8 PM PST THURSDAY FOR THE WEST
SIDE OF THE SAN JOAQUIN VALLEY. 

WINDS ASSOCIATED WITH THE FIRST STORM HAVE SUBSIDED BELOW
ADVISORY LEVELS. WINDS WILL INCREASE AGAIN THURSDAY AHEAD OF THE
NEXT STORM.

* WINDS: INCREASING TO SOUTHEAST 15 TO 25 MPH WITH GUSTS TO
  AROUND 45 MPH BY MIDDAY THURSDAY...ESPECIALLY BELOW THE 
  PASSES...AND CONTINUING THROUGH SUNSET BEFORE DIMINISHING. 

* LOCATIONS INCLUDE: AVENAL...COALINGA...NAVAL AIR STATION 
  LEMOORE....PACHECO PASS...COTTONWOOD PASS.

* IMPACTS: GUSTY WINDS MAY MAKE TRAVEL DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BINGHAM

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 15, 10:55 AM PST, 2 hours 5 minutes earlier.

Area forecast discussion, Feb 15, 10:55 AM PST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1055 AM PST TUE FEB 15 2011

.SYNOPSIS...
A SERIES OF LOW PRESSURE SYSTEMS WILL IMPACT THE AREA THIS WEEK.
WINTER CONDITIONS ARE ALSO EXPECTED WITH MOUNTAIN SNOW AND VALLEY
RAIN...MAINLY WEDNESDAY THROUGH SATURDAY.

&&

.DISCUSSION...
PARTLY SUNNY SKIES ACROSS THE CENTRAL CA INTERIOR AS NEXT SYSTEM
GETS ORGANIZED OFF THE COAST. HAVE LOWERED POPS AND CLEARED OUT
SKY GRIDS FOR TODAY AND THIS EVENING AS MODELS ARE BRINGING IN
SYSTEM AFTER MIDNIGHT TONIGHT...WILL PROBABLY BE MORE TOWARDS
DAYBREAK ON WED. NO OTHER CHANGES TO SHORT TERM FORECAST OR THE
EXTENDED AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 225 AM PST TUE FEB 15 2011/

DISCUSSION...FORECAST AREA IS NOW FIRMLY UNDER THE INFLUENCE OF A
CYCLONIC SOUTHWEST FLOW. A FEW LIGHT SHOWERS HAVE FORMED ALONG THE
COASTAL AREAS HOWEVER DUE TO OROGRAPHIC AFFECTS NONE HAVE MADE IT
INTO THE INTERIOR OF CENTRAL CALIFORNIA. FOR TODAY THE CHANCES OF
PRECIPITATION ARE SMALL AS THE COLD FRONT IS ONLY SLOWLY MOVING
SOUTHEAST INTO NORTHERN CALIFORNIA. FORECAST MODELS ARE IN GOOD
AGREEMENT SLOWING THE PROGRESSION OF THE FRONT AND NOW BRING THE
BOUNDARY INTO CENTRAL CALIFORNIA LATE TONIGHT AND ESPECIALLY
WEDNESDAY. LATEST FORECAST QPF STILL SHOWS 2-3 INCHES OF WATER
EQUIVALENT IN THE SIERRA AND SHOULD EASILY TRANSLATE INTO 2-3 FEET
OF SNOW. THE WINTER STORM WATCH WILL BE UPGRADED TO A WARNING
LATER THIS MORNING. THIS FIRST STORM SYSTEM WILL MOVE SLOWLY EAST
ON WEDNESDAY AND BY THURSDAY THE AREA WILL REMAIN IN A COLDER
AIRMASS HOWEVER FORECAST MODELS ARE NOT PROJECTING MUCH ADDITIONAL
QPF UNTIL LATER FRIDAY AND SATURDAY AS A VERY COLD LOW MOVES DOWN
THE COAST. THIS SYSTEM WILL LIKELY BRING SNOW TO RATHER LOW
ELEVATIONS AS THE AIRMASS ORIGINATES IN ALASKA. THIS WEEKEND COULD
BRING SOME MEMORABLE WINTER WEATHER CONDITIONS AND FUTURE WATCHES
AND/OR WARNINGS WILL LIKELY BE NECESSARY IN THE NEXT COUPLE OF DAYS.
BY SUNDAY THE AREA SHOULD BE DRY AND THE LOW MOVES TO THE EAST.
MODELS DIVERGE EARLY NEXT WEEK WITH THE GFS BRINGING YET ANOTHER
VERY COLD LOW SOUTHWARD INTO CENTRAL CALIFORNIA ON MONDAY NIGHT
AND TUESDAY WHILE THE ECMWF MODEL KEEPS THIS SYSTEM WELL TO THE
NORTH. GET READY FOR SOME MORE WINTER.

&&

.AVIATION...
IN THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...VFR CONDITIONS
WILL PREVAIL WITH LIGHT RAIN SPREADING IN FROM THE NORTH AFTER 00Z
WEDNESDAY.
IN THE SOUTHERN SIERRA NEVADA AND TEHACHAPI MOUNTAINS...VFR
CONDITIONS WILL PREVAIL THROUGH 00Z WEDNESDAY...THEN PRECIPITATION
DEVELOPING WITH AREAS OF MOUNTAIN OBSCURATIONS THROUGH 18Z WEDNESDAY.
IN THE KERN COUNTY DESERTS...VFR CONDITIONS WILL PREVAIL THROUGH 18Z
WEDNESDAY.

&&

.AIR QUALITY ISSUES...
NONE

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM 4 PM PST THIS AFTERNOON THROUGH
WEDNESDAY EVENING CAZ096-097.

&&

PUBLIC...JDB
AVN/FW...SANGER
SYNOPSIS...BSO

WEATHER.GOV/HANFORD
Hazardous weather outlook, Feb 15, 3:45 AM PST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
345 AM PST TUE FEB 15 2011

CAZ096-097-161200-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
345 AM PST TUE FEB 15 2011

...WINTER STORM...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HIGHER ELEVATIONS OF
THE SOUTHERN SIERRA NEVADA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WATCH IN EFFECT LATE TONIGHT THROUGH LATE WEDNESDAY
NIGHT. PLEASE REFER TO SFOWSWHNX...OR WMO HEADER WWUS46 KHNX...FOR
MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE WINTER STORM WATCH WILL REMAIN IN EFFECT UNTIL LATE WEDNESDAY
NIGHT. ADDITIONAL STORM SYSTEMS COULD IMPACT THE AREA LATER THIS
WEEK INTO THE UPCOMING WEEKEND...PLEASE STAY TUNED AS FURTHER
STATEMENTS MAY BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

BSO

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 1:00 PM PSTHigh Wind WatchHNX14 hr
Feb 15, 1:00 PM PSTWinter Storm WarningHNX23 hr
Feb 15, 1:00 PM PSTWinter Weather AdvisoryHNX29 hr

Nearby

Wind Advisories in California, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.